MAUDE Adverse Event Report: STRYKER GMBH PLATE TRIAL VARIAX FOR SUP. PLATE INCREASED&; TEMPLATE

STRYKER GMBH PLATE TRIAL VARIAX FOR SUP. PLATE INCREASED&; TEMPLATE
Catalog Number 703841
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: ''the products have surface abnormalities (corrosion).''.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The reported event could be confirmed based on the photo received.The device was not returned.However, a photo confirming the reported event was received.In the photo, surface abnormality, most probably corrosion, can be seen on four plates.Only the back of the plates was visible in the photo, hence, the lot # could not be identified.Despite the requests made, the number of cleaning/sterilization cycles the devices underwent, as well as the method and products used for cleaning/sterilization were not communicated.Such information and the return of the devices would have been essential to determine the root cause of the reported event.Without more accurate information, a detailed investigation was not possible.It must be noted that the instructions for use and the instructions for cleaning, sterilization, inspection and maintenance clearly indicate the method, the products and the steps required for successful cleaning and sterilization of such devices.If these instructions are followed correctly, corrosion is unlikely to occur, regardless of the number of cycles.Furthermore, it must be noted that no similar complaint has been previously reported for such devices.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported : ''the products have surface abnormalities (corrosion).''.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As reported : ''the products have surface abnormalities (corrosion).''.

Brand Name
PLATE TRIAL VARIAX FOR SUP. PLATE INCREASED&
Common Device Name
TEMPLATE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19862193
Report Number0008031020-2024-00284
Device Sequence Number15481661
Product Code HWT
UDI-Device Identifier04546540703910
UDI-Public04546540703910
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703841
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown